# SDR SWIA201435975

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 30,572 hours, 24,852 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING FLAPS 45 & AN INDICATION OF FLAPS 45 IS SEEN, A BUMP COULD BE BARELY FELT IN THE YOKE ALONG WITH A SUBSEQUENT ROLL TO THE RIGHT.  AIRCRAFT REQUIRES 50% LT AILERON TRIM TO MAINTAIN WINGS LEVEL ATTITUDE AT APPROACH SPEED.  FLT 1300 THOROUGHLY CLEANED ALL FLAP SURFACES & BLENDED ALL SHARP PAINT EDGES.  USING A DIGITAL PROTRACTOR VERIFIED ALL FLAP SURFACE POSITIONS TO BE CORRECT AT 8, 20, 30, & 45 DEGREES.  REPLACED THE LT & RT INBD BUTE DOOR ACTUATOR LEVER & CONTROL ROD PINS, ALSO THE LT CTR CONTROL ROD PINS.
